have vaginal burning that was made extreme by terconazole 3 day cream. the burning in my vagina is so bad it heats up my whole body. it litteraly puts off heat. putting on clothes you can feel the heat rise cause it's trapping it inside. also since the cream i have an icy hot feeling in my skin that heats up, this is mostly in the back of my thighs and butt but also in my ankles, face, back, various part of my body. i heat up so bad but with no fever. also my eyes will burn when this goes on. don't know what the inital vaginal burning was from think it was a hormonal thing, but the terconazole cream seems to have caused a reaction i can't get to stop. this burning goes on most of the time but then every once in a while it will subside a bit for a short period of time. have already taken the steriod pack with zantac and zrytec for an allergic reaction but it doesn't help. have been tested for all types of infections and blood work and all are negative. anyone have any ideas. please help i'm miserable.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.